Voltarol Pain-eze Emulgel -50g

£8.29
50 G | £16.58 per 100G
2228971

Relief for rheumatic, joint and muscular sprains, strains and bruises.

See details below, always read the label
Suitable for:
Adults & children aged 12 years & over
Active ingredients: Diclofenac Diethylammonium

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 32 Boots Advantage Card points with this purchase

Arrow Product details

Please note that you must be in to sign for this delivery.

Active Ingredient: Diclofenac Diethylammonium

Voltarol Pain-eze penetrates the skin to bring direct relief from pain and inflammation to the affected area. Its soothing, cooling formula is non-greasy and non-staining.

Suitable for

Adults and children aged 12 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read enclose leaflet carefully before using this product.

Adults and children aged 12 years and over: Use an amount the size of a one penny or two penny piece and rub gently into the skin over the affected site.

Apply 3 – 4 times daily to the affected area of skin.

Do not use for more than 7 days, unless longer treatment is required by a doctor.

Do not exceed that stated dose.

Wash hands after use (unless they are the site being treated)

Hazards and Cautions

Please keep out of the sight and reach of children

Before you use this product:

Do not use if:  

  • you are allergic to, or have ever had an asthma attack, wheezing, urticaria (hives) or a runny nose after taking aspirin or other NSAID pain/inflammatory medicine
  • if you are sensitive to diclofenac or any other ingredient of the gel.
  • pregnant or breastfeeding.
  • you are taking or diclofenac, aspirin, ibuprofen or other NSAID medicines.


Consult you doctor or local boots pharmacist before using if:

  • you suffer from asthma
  • have ever had a stomach or duodenal ulcer
  • you are taking any other prescribed medicines.


Do not:

  • apply to cuts, wounds, sunburned skin or other area where the skin is abnormal, or near the eyes or nasal area.
  • cover with a bandage or plaster.
  • use if seal is broken.


Not for use on children under 12 years.

If symptoms worsen or persist for longer than 7 days, consult your doctor.


Keep all medicines out of the reach and sight of children.


Storage
Do not store above 30°C


Precautions

  • This is a medicine; consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Diclofenac Diethylammonium

Ingredients

Active Ingredients: Diclofenac diethylammonium (1.16%) equivalent to 1g of diclofenac sodium in each 100 g of gel.

Other ingredients: Diethylamine, Carbomer, Macrogol cestostearyl ether, Cocoyl caprylo-caprate, Isopropyl alcohol, Liquid paraffin, Perfume, Propylene glycol, Purified water.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.